High-Dose Insulin Euglycemic Therapy in Concomitant Beta-Blocker and Calcium Channel Blocker Overdose.
Аннотация
Beta-blockers and calcium channel blockers are among the most commonly used drugs in the adult population, and the National Poison Data System annual reports note 11 075 beta-blocker overdoses and 6256 calcium-channel blocker overdoses in 2022. Poisoning with these medications presents clinically with profound bradycardia, depression of myocyte contractility, and vasodilation resulting in hemodynamic instability often refractory to initial vasopressor treatment. Herein we present a case of concomitant beta-blocker and calcium-channel blocker overdose with hypotension refractory to vasopressors successfully managed with high-dose insulin euglycemic therapy. Close monitoring is required to prevent adverse effects from therapy, which are predictable: hypokalemia and hypoglycemia often result from the use of up to hundreds of units of insulin per hour, as was done in this case. Frequent monitoring is required to safely utilize high-dose insulin euglycemic therapy, which has a good safety profile when appropriate monitoring is utilized.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.